| Model Number |
M00534570 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary rx stent was to be used in the bile duct to treat stones during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.During the procedure, it was noted that there was a tear in the inner sterile pouch, and the sterility of the device was compromised.Another advanix biliary stent was used to complete the procedure.There were no patient complications reported as a result of this event.